# SDR C77A20130517001

- Difficulty date: May 17, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 15,209 hours, 8,857 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Part time: 8,857 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE WAS FOUND DURING THE ACCOMPLISHMENT OF SB 170-57-0038 ON THE LT SPAR III, FASTENER HOLE.  THE PERMANENT REPAIR WAS ACCOMPLISHED BY SPOTFACING OUT THE CRACK DAMAGE THROUGH SPAR III, FABRICATING AND INSTALLING A REPAIR BUSHING IAW EO E17X-57MA-004.5.
